# SDR CA951129511

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2565 · Escape Slide
- Part: Slide Cable
- Part number: D311517105
- Condition: Routing Wrong
- Location: L2 Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING INSPECTION OF L2 DOOR ESCAPE SLIDE, MAINTENANCE FOUND ACKBOARD RELEASE MECHANISM INSTALLED INCORRECTLY BY MANUFACTURER. AS A RESULT SLIDE WOULD NOT DEPLOY PROPERLY. UNIT REMOVED TO SAFETY SHOP FOR OVERHAUL.
